# SDR SWAA2022092243323

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242RF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242RF UPPER SURFACE PLIES FRAYED / CRACKED SKIN PLIES AND DAMAGED CORE. DAMAGE NOTED IS OUT OF ALLOWALBE DAMAGE LIMITS REMOVED DAMAGE AND CLEANED REPAIR AREAS; OK TO POT EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 4C-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.;[04] APPLIED POTTING BMS5-28 TYPE 19 LOT#AK2DP3091K TO EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 4G;[05] CURED POTTING USING THERMOMETER ID:ATS2208 DUE:10/2022; SANDED TILL SMOOTH; CLEANED REPAIR AREA; AND FABRICATED REPAIR PLIES USING BMS 9-3 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3.H-K. OK TO INSTALL.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4 AND 5. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[07] INSTALLED REPAIR PLIES USING BMS 8-201 TY4 LOT#1496781-4; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2107 DUE:09/2022 IAW SRM 53-00-50-2R-1 PARA 3.K&LCURED REPAIR PLIES USING THERMOMETER ID:ATS2208 CALIBRATION DUE DATE:10/2022; UNBAGGED; LOCATED; DRILLED; AND UPSIZED ALL INSERT LOCATIONS COVERED BY REPAIRS; INSTALLED 7EA THROUGH INSERTS USING BMS 5-107 LOT#AK1KP9159K; CURED IAW SRM 53-00-50-2R-1 PAR 3M(1);N AND DWG 147A5810-2.  COMPLETED SRM REPAIR 53-00-50-2R-1.ADDED CURE SHEETS TO THIS FAULT RECORD.FINAL INSPECTION. REPAIR COMPLETE PER SRM 53-00-50-2R-1.;[13] FINAL INSPECTION. REPAIR COMPLETE PER SRM 53-00-50-2R-1.  VERIFIED MEASUREMENTS TABLE
